How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abby Your Own Question
Dr. Abby
Dr. Abby, Board Certified MD
Category: Health
Satisfied Customers: 10330
Experience:  Family Physician, practicing medicine for over 10 years, United States
20297917
Type Your Health Question Here...
Dr. Abby is online now
A new question is answered every 9 seconds

I just competed a 2 wk treatment for hemorrhoids, using Anucort

Resolved Question:

I just competed a 2 wk treatment for hemorrhoids, using Anucort (hydrocortisone acetate
HC). Now am experiencing severe intestinal cramping, especially at night. Is this a common side effect or something else? My family doc. is on vacation.
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Abby replied 5 years ago.
Hello,

No, this is not a side effect of Anucort.
It is due to something else. Many things can cause cramping--infections of the bowel or colitis, obstructions are some of the causes.

If you are experiencing severe cramping, you should see the doctor who is covering for your family doctor or go to an urgent care/ER, especially if you are not having any bowel movements, passing gas or if you are having any bloody stools, bloating or fever.

Feel free to ask any follow up questions,

Dr Abby

If you are satisfied with my help, please remember to click accept. Thank you!!
Dr. Abby and 5 other Health Specialists are ready to help you